# SDR HALA0700540

- Difficulty date: December 23, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,366 hours, 30,055 cycles
- System (JASC): 4990 · APU Oil System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Apu Oil Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUTDOWN.  ACCOMPLISHED ECU BITE PER FIM 49-11-00 FIG 103.  REPLACED TEMP BULB, CONDITION SAME, HIGH OIL TEMP DISPLAYED.  REPLACED OIL TEMP CONTROL VALVE PER AMM 49-27-10, APU OPS CK OK.
